Hi. I've been taking Lithium (Priadel) 600mg for about three weeks. A few days ago I got my first haircut since being on it and today I noticed how thin my hair has gone at the front. I can see my skin through it. My Psych mentioned hair loss before I started it but I didn't think it would happen... now I'm freaking out!! Has this happened to you? Did you carry on taking Lithium? Did your hair come back?
Hi, Sostenuto! I've been on lithium for over 4 years now and did experience some initial hair loss in the first weeks but I didn't freak out ~ my mental health and well-being was much more important to me. So, lo and behold, the hair loss stopped, my hair grew back, and I've had a full head of hair ever since.
Best refards and good luck to you! Wildcat
- Lithium Information for Consumers
- Lithium Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lithium (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 16 May 2010 • 3 answers
Updated 25 Jun 2017 • 1 answer
Updated 10 Nov 2015 • 2 answers
Updated 20 Dec 2015 • 1 answer
Updated 10 May 2016 • 2 answers